# SDR SWAA2022030267612

- Difficulty date: January 24, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 55,994 hours, 27,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SPLICE STRAP AT BS772 RBL 10 TO LBL 10 WL156 HAS AREAS OF CORROSIO N / RECEIVED NEW ACB FLOOR SPLICE STRAP FOR B.S 772 ON PO# 728946 PART WILL BE INSTALLED ON JPANEL-141-CLOSE
